Synthetic Marijuana, Smoke the Real Stuff - Marijuana Nug
15905
post-template-default,single,single-post,postid-15905,single-format-standard,ajax_fade,page_not_loaded,,qode-theme-ver-6.3,wpb-js-composer js-comp-ver-4.3.5,vc_responsive
 

Synthetic Marijuana, Smoke the Real Stuff

01 Apr Synthetic Marijuana, Smoke the Real Stuff

I am an emergency paramedic and have personally dealt with K2 on dozens of occasions. The K2 patient I remember most clearly was a 27 year old male that was playing Uno with his friends (can’t make this stuff up) and using K2. I was called (911) after the patient had a sudden loss of consciousness and stopped breathing.

Upon my arrival, the patient was in Cardiac Arrest. That means he is dead. He was not breathing and his heart was not pumping. My partner and I put the patient on the cardiac monitor and I opened his mouth to put in a breathing tube (intubation).

I had opened his mouth, tickled his gag reflex, and the next thing I knew he was standing on two feet screaming at me. Literally come back from the dead. K2 had caused his heart to stop and left permanent damage to the muscle of a previously healthy young adult.

He was calmed down, transported to the hospital, and left with damage for the rest of his life.

When synthetic Marijuana, K2, became popular it was sold as a safe and legal alternative to Marijuana. It was marketed as “spice” or incense.

K2 was designed to target the same brain receptors as THC. That sounds all well and good, until it was found that these chemicals were binding to receptors in a stronger way. This caused a longer effect of very unpredictable symptoms.

Everyone knows what’s in weed, marijuana. What people don’t realize is that K2 is labeled as having dried herbs and plants, but the active ingredients are synthetic mystery chemicals.

K2 often causes side effects such as nausea, vomiting, dizziness, loss of consciousness, and psychotic effects. The most alarming effect of K2 is Myocardial Ischemia, loss of blood flow to the heart. Where have you heard that term before? It is the exact same result as a heart attack.

I am normally 100% pro drugs, but listen to a paramedic’s plea and please smoke the real stuff.